Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Edge distance-regular graphs

Autor
Camara, M.; Dalfo, C.; Fàbrega, J.; Fiol, M.; Garriga, E.
Tipus d'activitat
Article en revista
Revista
Electronic notes in discrete mathematics
Data de publicació
2011
Volum
38
Pàgina inicial
221
Pàgina final
226
Repositori
http://hdl.handle.net/2117/14502 Obrir en finestra nova
Resum
* distance-regularity; * local spectra; * predistance polynomials; * the spectral excess theorem; * generalized odd graphs Edge-distance-regularity is a concept recently introduced by the authors which is similar to that of distance-regularity, but now the graph is seen from each of its edges instead of from its vertices. More precisely, a graph Γ with adjacency matrix A is edge-distance-regular when it is distance-regular around each of its edges and with the same intersection ...
Citació
Camara, M. [et al.]. Edge distance-regular graphs. "Electronic notes in discrete mathematics", 2011, vol. 38, p. 221-226.
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants

Arxius